MAUDE Adverse Event Report: HOLOGIC, INC EVIVA_0910-20; INSTRUMENT, BIOPSY

HOLOGIC, INC EVIVA_0910-20; INSTRUMENT, BIOPSY
Model Number EVIVA_0910-20
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.
 
Event or Problem Description
During an eviva breast biopsy procedure on (b)(6), 2026, the user reports that the device was "not smooth" during use in the "lavage mode." additionally, it is reported that upon completion of the biopsy procedure, it was observed that the needle was bent.No patient harm was reported, and no further information is currently available.

Brand Name
EVIVA_0910-20
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key24742370
Report Number1222780-2026-00150
Device Sequence Number9376603
Product Code KNW
UDI-Device Identifier15420045504950
UDI-Public(01)15420045504950(17)270702(10)E25G02RF
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K180233
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVIVA_0910-20
Device Catalogue NumberEVIVA_0910-20
Device Lot NumberE25G02RF
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown